American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 206 found      Go to page: 1 2 3 4 5 6 > >>

[61] Lori A. Carmack. Numerical evaluation of a symmetric potential function. Math. Comp. 67 (1998) 641-646. MR 1459384.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Chen Greif and David Levin. The $d_2$-transformation for infinite double series and the $D_2$-transformation for infinite double integrals. Math. Comp. 67 (1998) 695-714. MR 1464144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Fred J. Hickernell. A generalized discrepancy and quadrature error bound. Math. Comp. 67 (1998) 299-322. MR 1433265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Isao Shoji. Approximation of continuous time stochastic processes by a local linearization method. Math. Comp. 67 (1998) 287-298. MR 1432134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Dirk P. Laurie. Calculation of Gauss-Kronrod quadrature rules. Math. Comp. 66 (1997) 1133-1145. MR 1422788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] I. H. Sloan and H. Woźniakowski. An intractability result for multiple integration. Math. Comp. 66 (1997) 1119-1124. MR 1401946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Thomas Schira. The remainder term for analytic functions of symmetric Gaussian quadratures. Math. Comp. 66 (1997) 297-310. MR 1372009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] S. Heinrich. Efficient algorithms for computing the $L_2$-discrepancy. Math. Comp. 65 (1996) 1621-1633. MR 1351202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] T. N. Langtry. An application of Diophantine approximation to the construction of rank-1 lattice quadrature rules. Math. Comp. 65 (1996) 1635-1662. MR 1351203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] V. Demichelis. Quasi-interpolatory splines based on Schoenberg points. Math. Comp. 65 (1996) 1235-1247. MR 1344610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] M. Vanmaele and R. Van Keer. On a variational approximation method for a class of elliptic eigenvalue problems in composite structures. Math. Comp. 65 (1996) 999-1017. MR 1344623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Dirk P. Laurie. Anti-Gaussian quadrature formulas. Math. Comp. 65 (1996) 739-747. MR 1333318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] J. N. Lyness and S. Joe. Triangular canonical forms for lattice rules of prime-power order. Math. Comp. 65 (1996) 165-178. MR 1325873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] G. Mastroianni and G. Monegato. Convergence of product integration rules over $(0,\infty)$ for functions with weak singularities at the origin . Math. Comp. 64 (1995) 237-249. MR 1265016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] David Chien. Numerical evaluation of surface integrals in three dimensions . Math. Comp. 64 (1995) 727-743. MR 1270615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] J. A. C. Weideman. Computing the Hilbert transform on the real line . Math. Comp. 64 (1995) 745-762. MR 1277773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Frank Stenger. Collocating convolutions . Math. Comp. 64 (1995) 211-235. MR 1270624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] P. Verlinden and R. Cools. Proof of a conjectured asymptotic expansion for the approximation of surface integrals . Math. Comp. 63 (1994) 717-725. MR 1257581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Kurt Georg and Johannes Tausch. Some error estimates for the numerical approximation of surface integrals . Math. Comp. 62 (1994) 755-763. MR 1219704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Jenny C. Harrison. Numerical integration of vector fields over curves with zero area . Proc. Amer. Math. Soc. 121 (1994) 715-723. MR 1185264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Gerhard Larcher and Claudia Traunfellner. On the numerical integration of Walsh series by number-theoretic methods . Math. Comp. 63 (1994) 277-291. MR 1234426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Qazi Ibadur Rahman and Gerhard Schmeisser. A quadrature formula for entire functions of exponential type . Math. Comp. 63 (1994) 215-227. MR 1234427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Zvi Drezner. Computation of the trivariate normal integral . Math. Comp. 62 (1994) 289-294. MR 1185242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Yuan Xu. Recurrence formulas for multivariate orthogonal polynomials . Math. Comp. 62 (1994) 687-702. MR 1212269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Stephen Joe. Bounds on the lattice rule criterion $R$ . Math. Comp. 61 (1993) 821-831. MR 1195427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Takemitsu Hasegawa, Hirosi Sugiura and Tatsuo Torii. Positivity of the weights of extended Clenshaw-Curtis quadrature rules . Math. Comp. 60 (1993) 719-734. MR 1176710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] John A. Crow. Quadrature of integrands with a logarithmic singularity . Math. Comp. 60 (1993) 297-301. MR 1155572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information
View Article: PDF

[90] Ch. Lubich and A. Ostermann. Runge-Kutta methods for parabolic equations and convolution quadrature . Math. Comp. 60 (1993) 105-131. MR 1153166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 206 found      Go to page: 1 2 3 4 5 6 > >>